Alert archive / California / Gale Watches in 2015
Gale Watch 29, NWS Eureka, CA
NWS Eureka, CA issued this gale watch at Dec 19, 2015, 2:36 AM PST. It took effect at Dec 20, 2015, 4:00 AM PST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Dec 19, 2015, 2:36 AM PST (10:36 UTC)
- In effect from
- Dec 20, 2015, 4:00 AM PST
- Expired
- Dec 19, 2015, 9:12 PM PST
- In force
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
344 WHUS76 KEKA 191036 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 236 AM PST SAT DEC 19 2015 PZZ450-470-191845- /O.EXT.KEKA.SC.Y.0206.000000T0000Z-151220T0900Z/ /O.NEW.KEKA.GL.W.0044.151220T0900Z-151220T1700Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 236 AM PST SAT DEC 19 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM PST SUNDAY... ...GALE WARNING IN EFFECT FROM 1 AM TO 9 AM PST SUNDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM PST SUNDAY. * WINDS...SOUTHERLY WINDS WILL INCREASE TONIGHT TO 20 TO 30 KT WITH GUSTS TO 40 KT AHEAD OF AN APPROACHING COLD FRONT. * SEAS...WEST SWELL WILL PEAK TODAY AROUND 14 FT AT 15 SECONDS. STEEPENING SOUTHERLY WAVES WILL BUILD TONIGHT AHEAD OF AN APPROACHING FRONT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ455-475-191845- /O.EXT.KEKA.SC.Y.0206.000000T0000Z-151220T1200Z/ /O.NEW.KEKA.GL.A.0029.151220T1200Z-151220T2100Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 236 AM PST SAT DEC 19 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM PST SUNDAY... ...GALE WATCH IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WATCH... WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY AFTERNOON. * WINDS...SOUTHERLY WINDS WILL INCREASE TONIGHT TO NEAR GALE FORCE AHEAD OF AN APPROACHING COLD FRONT. * SEAS...WEST SWELL WILL PEAK TODAY AROUND 14 FT AT 15 SECONDS. STEEPENING SOUTHERLY WAVES WILL BUILD TONIGHT AHEAD OF AN APPROACHING FRONT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$
3 follow-up statements
235 WHUS76 KEKA 191646 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 846 AM PST SAT DEC 19 2015 PZZ450-470-200100- /O.CON.KEKA.SC.Y.0206.000000T0000Z-151220T0900Z/ /O.CON.KEKA.GL.W.0044.151220T0900Z-151220T1700Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 846 AM PST SAT DEC 19 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM PST SUNDAY... ...GALE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM PST SUNDAY... * WINDS...SOUTHERLY WINDS WILL INCREASE TONIGHT TO 20 TO 30 KT WITH GUSTS TO 40 KT AHEAD OF AN APPROACHING COLD FRONT. * SEAS...WEST SWELL WILL PEAK TODAY AROUND 14 FT AT 15 SECONDS. STEEPENING SOUTHERLY WAVES WILL BUILD LATE TONIGHT AHEAD OF AN APPROACHING FRONT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ455-475-200100- /O.CON.KEKA.SC.Y.0206.000000T0000Z-151220T1200Z/ /O.CON.KEKA.GL.A.0029.151220T1200Z-151220T2100Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 846 AM PST SAT DEC 19 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST SUNDAY... ...GALE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY AFTERNOON... * WINDS...SOUTHERLY WINDS WILL INCREASE LATE TONIGHT TO NEAR GALE FORCE AHEAD OF AN APPROACHING COLD FRONT. * SEAS...WEST SWELL WILL PEAK TODAY AROUND 14 FT AT 15 SECONDS. STEEPENING SOUTHERLY WAVES WILL BUILD TONIGHT AHEAD OF AN APPROACHING FRONT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$
496 WHUS76 KEKA 192233 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 233 PM PST SAT DEC 19 2015 PZZ450-470-200645- /O.CON.KEKA.SC.Y.0206.000000T0000Z-151220T0900Z/ /O.CON.KEKA.GL.W.0044.151220T0900Z-151220T1700Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 233 PM PST SAT DEC 19 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM PST SUNDAY... ...GALE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM PST SUNDAY... * WINDS...SOUTHERLY WINDS WILL INCREASE TONIGHT TO 20 TO 30 KT WITH GUSTS TO 40 KT AHEAD OF AN APPROACHING COLD FRONT. * SEAS...WEST TO NORTHWEST SWELL WILL SLOWLY SUBSIDE TONIGHT INTO SUNDAY. STEEP SOUTHERLY WAVES WILL BUILD LATE TONIGHT INTO SUNDAY AHEAD OF AN APPROACHING FRONT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ455-475-200645- /O.CON.KEKA.SC.Y.0206.000000T0000Z-151220T1200Z/ /O.CON.KEKA.GL.A.0029.151220T1200Z-151220T2100Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 233 PM PST SAT DEC 19 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST SUNDAY... ...GALE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY AFTERNOON... * WINDS...SOUTHERLY WINDS WILL INCREASE LATE TONIGHT INTO SUNDAY MORNING. BRIEF GUSTS TO 40 KT ARE EXPECTED NEAR CAPE MENDOCINO. * SEAS...WEST TO NORTHWEST SWELL WILL SLOWLY SUBSIDE TONIGHT INTO SUNDAY. STEEP SOUTHERLY WAVES WILL BUILD LATE TONIGHT INTO SUNDAY AHEAD OF AN APPROACHING FRONT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$
318 WHUS76 KEKA 200512 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 912 PM PST SAT DEC 19 2015 PZZ455-475-201315- /O.CON.KEKA.SC.Y.0206.000000T0000Z-151220T1200Z/ /O.UPG.KEKA.GL.A.0029.151220T1200Z-151220T2100Z/ /O.EXB.KEKA.GL.W.0044.151220T1200Z-151220T2100Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 912 PM PST SAT DEC 19 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM SUNDAY... ...GALE WARNING IN EFFECT FROM 4 AM TO 1 PM SUNDAY... * WINDS...SOUTHERLY WINDS WILL INCREASE LATE TONIGHT INTO SUNDAY MORNING WITH GUSTS TO 40 KT. * SEAS...WEST TO NORTHWEST SWELL WILL SLOWLY SUBSIDE TONIGHT INTO SUNDAY. STEEP SOUTHERLY WAVES WILL BUILD LATE TONIGHT INTO SUNDAY AHEAD OF AN APPROACHING FRONT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ PZZ450-470-201315- /O.CON.KEKA.SC.Y.0206.000000T0000Z-151220T0900Z/ /O.CON.KEKA.GL.W.0044.151220T0900Z-151220T1700Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 912 PM PST SAT DEC 19 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM SUNDAY... ...GALE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM SUNDAY... * WINDS...SOUTHERLY WINDS WILL INCREASE TONIGHT TO 20 TO 30 KT WITH GUSTS TO 40 KT AHEAD OF AN APPROACHING COLD FRONT. * SEAS...WEST TO NORTHWEST SWELL WILL SLOWLY SUBSIDE TONIGHT INTO SUNDAY. STEEP SOUTHERLY WAVES WILL BUILD LATE TONIGHT INTO SUNDAY AHEAD OF AN APPROACHING FRONT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. $$
What forecasters said that day
The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this gale watch went out at Dec 18, 3:28 PM PST, 11 hours 8 minutes earlier.
Area forecast discussion, Dec 18, 3:28 PM PST, 11 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
328 PM PST FRI DEC 18 2015
.SYNOPSIS...SHOWERS WILL PERSIST TONIGHT BEHIND THE COLD FRONT.
THERE WILL BE BRIEF BREAK IN RAIN ON SATURDAY BEFORE ANOTHER
SYSTEM BRINGS ADDITIONAL RAIN AND SNOW TO THE AREA SATURDAY NIGHT
INTO SUNDAY. HEAVY RAIN WITH FLOODING IS EXPECTED ON MONDAY AND
TUESDAY.
&&
.SHORT TERM...THE COLD FRONT HAS MOVED THROUGH THE AREA AND
BROUGHT SOME DECENT RAIN TO THE AREA. RAINFALL AMOUNTS ARE MAINLY
IN THE 1 TO 2 INCH RANGE IN THE LAST 12 HOURS. BEHIND THIS COLD
FRONT SHOWERS ARE EXPECTED THIS AFTERNOON AND TONIGHT. THERE IS
AROUND 200 J/KG OF CAPE ON THE NAM SO SOME SMALL HAIL IS POSSIBLE
WITH THESE SHOWERS TONIGHT. SNOW LEVELS WILL DROP TO AROUND 3000
TO 3500 FEET TONIGHT EXCEPT IN TRINITY COUNTY WHERE SNOW LEVELS
ARE AROUND 2500. IT LOOKS LIKE SNOW AMOUNTS WILL BE AROUND AN
ADDITIONAL 1 TO 4 INCHES. SATURDAY SHOWERS WILL TAPER OFF IN THE
MORNING LEAVING THE AFTERNOON MAINLY DRY...ALTHOUGH THERE MIGHT BE
QUITE A FEW CLOUDS LINGERING AROUND.
SATURDAY NIGHT INTO SUNDAY THE NEXT SYSTEM APPROACHES THE AREA.
THIS COULD BRING SOME SNOW TO THE LOWER ELEVATIONS OF TRINITY
COUNTY...POSSIBLY AS LOW AT 1500 OR 2000 FEET. WITH THIS SYSTEM
COMING IN OVERNIGHT THERE MAY BE SOME COLD AIR THAT GETS TRAPPED
IN THE VALLEY AROUND WEAVERVILLE. HAVE ISSUED A WINTER STORM WATCH
FOR ELEVATIONS ABOVE 3000 FEET. SOME SNOW IS POSSIBLE AS LOW AS
1500 FEET...BUT CONFIDENCE IS LOW ON EXACTLY HOW LOW SNOW LEVELS
WILL STAY. SNOW AMOUNTS EXPECTED TO BE AROUND 3 T 7 INCHES AS LOW
AS 2500 FEET. SUNDAY AFTERNOON RAIN AND SNOW WILL TAPER OFF WITH A
FAIRLY DRY PERIOD SUNDAY NIGHT.
MONDAY THE NEXT SYSTEM IS EXPECTED TO IMPACT THE AREA. THIS SYSTEM
IS MAINLY MOIST WESTERLY FLOW WITH A FEW SHORTWAVES MOVING THROUGH
IT. MODELS ARE IN DECENT AGREEMENT ON THE RAIN STARTING EARLY MONDAY
MORNING AND SPREADING SOUTH. CURRENT MODEL RUNS KEEP THE HEAVIEST
RAIN IN HUMBOLDT AND DEL NORTE COUNTIES. THIS SYSTEM IS VERY
WARM...SNOW LEVELS WILL BE OVER 7000 FEET ONCE ANY RESIDUAL COLD
AIR GETS SCOURED OUT. THIS WILL ALLOW FOR PERIOD AROUND 24 HOURS
WITH STRONG MOISTURE TRANSPORT INTO THE WEST FACING TERRAIN. THIS
WILL PRODUCE COPIOUS RAINFALL AMOUNTS WITH 4 TO 7 INCHES ACROSS
HUMBOLDT AND DEL NORTE COUNTY. UP TO 10 INCHES IN POSSIBLE IN THE
MOST FAVORED TERRAIN. AMOUNTS WILL TAPER OFF FOR MENDOCINO AND
TRINITY COUNTY. CURRENTLY THE BULLSEYE LOOKS TO BE ON THE HUMBOLDT
AND DEL NORTE COUNTY BORDER FOR THE HEAVIEST RAIN. THIS IS ONE OF
THE MOST LIKELY THINGS TO CHANGE OVER THE NEXT FEW DAYS AND WILL
NEED TO BE WATCHED CLOSELY. FOR RIVER INFORMATION SEE HYDROLOGY
SECTION. MKK
.LONG RANGE (TUESDAY THROUGH FRIDAY)...MOIST WESTERLY FLOW WITH
STEADY MODERATE RAIN SHOULD SLOWLY EASE UP ACROSS THE AREA BY TUE
NIGHT. THE GFS CONTINUES TO BE THE MOST AGGRESSIVE WITH ANOTHER INCH
OR TWO OF RAIN. THE GEM AND ECWMF CONTINUE TO INDICATE MUCH LESS
RAIN...WITH A TENTH TO HALF AN INCH. THE GFS HAS BEEN DOING MUCH
BETTER THAN THE ECMWF OR GEM...AND IS THE PREFERRED MODEL. THE MAIN
EVENT DURING THIS TIME FRAME WILL BE THE POTENTIAL FOR FLOODING EVEN
THOUGH THE RAINFALL WILL BE DECREASING IN COVERAGE AND INTENSITY.
THE MOIST ZONAL FLOW SHOULD START TO BUCKLE AND AMPLIFY TOWARD THE
MID/LATTER PORTION OF THE WEEK AS A COLD AND VIGOROUS NEGATIVELY
TILTED DIFFLUENT TROUGH ALOFT COMES BARRELLING TOWARD THE WEST
COAST. BOTH THE GFS AND EMCWF WERE SIMILAR WITH THIS SCENARIO BUT
WITH SLIGHT PHASE AND AMPLITUDE DIFFERENCES. IT DOES LOOK COOL AND
UNSETTLED WED THROUGH THU FOR NORCAL...WITH SHOWER ACTIVITY
POSSIBLY WINDING DOWN ON FRI. FOR FRI LEANED TOWARD CLIMO PRECIP
CHANCES.
&&
.AVIATION...AN UPPER TROUGH WILL MOVE OVER THE REGION TONIGHT AND
GENERATE PERIODIC SHOWERS AND PERHAPS A FEW TSTMS NEAR THE COAST.
MOSTLY MVFR CONDITIONS ARE EXPECTED IN AND AROUND SHOWERS AT THE
COASTAL TERMINALS. BRIEF FOG AT UKIAH WILL BE POSSIBLE TONIGHT AS
SKIES PARTIALLY CLEAR OUT AND WINDS GO LIGHT...HOWEVER SHOWER
ACTIVITY WILL PROBABLY PERTURB THE FOG.
&&
.MARINE...SEAS WILL REMAIN ELEVATED THROUGH SAT AS WNW SWELL BUILDS
LATE TONIGHT THROUGH SAT. SHOWERS AND ISOLATED TSTMS WILL CONTINUE
THROUGH TONIGHT AS AN UPPER LEVEL TROUGH MOVES ACROSS THE REGION.
A WARM FRONT WILL ARRIVE ON SUN GENERATING ANOTHER BRIEF PERIOD OF
STRONG GUSTY SOUTH WINDS AND STEEP SHORT PERIOD WIND WAVES. ANOTHER
FRONT WILL RAPIDLY MOVE IN ON MONDAY.
&&
.HYDROLOGY...WITH THE HEAVY RAIN MONDAY THROUGH TUESDAY RAPID
RISES ARE EXPECTED IN THE SMALL STREAMS ACROSS THE AREA. WITH THE
CURRENT MODELS SHOWING THE PRECIP FOCUSED ON HUMBOLDT AND DEL
NORTE COUNTY THE BEST CHANCE FOR MAIN STEM RIVER FLOODING IS IN
THESE AREAS. CURRENT FORECASTS SHOW MOST RIVERS IN THIS AREA
GETTING TO MONITOR STAGE...BUT THERE IS THE POTENTIAL FOR THEM TO
REACH FLOOD STAGE IF SOMETHING SHIFTS SLIGHTLY. MKK
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...NONE.
NORTHWEST CALIFORNIA COASTAL WATERS...
SMALL CRAFT ADVISORY UNTIL 5 AM PST SUNDAY FOR
PZZ450-455-470-475.
&&
VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/NWSEUREKA
HTTP://WWW.TWITTER.COM/NWSEUREKAHazardous weather outlook, Dec 18, 3:30 PM PST, 11 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 330 PM PST FRI DEC 18 2015 CAZ001-002-192330- REDWOOD COAST-MENDOCINO COAST- 330 PM PST FRI DEC 18 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SHOWERS WITH A SLIGHT CHANCE FOR THUNDERSTORMS. SOME SHOWERS MAY CONTAIN SMALL HAIL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. A PERIOD OF HEAVY RAIN ON MONDAY AND TUESDAY MAY BRING SMALL STREAM FLOODING. MAIN STEM RIVER FLOODING IS ALSO POSSIBLE WITH THE BEST CHANCES HUMBOLDT AND DEL NORTE COUNTIES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ004-192330- UPPER TRINITY RIVER- 330 PM PST FRI DEC 18 2015 ...WINTER STORM WATCH IN EFFECT FROM SATURDAY EVENING THROUGH SUNDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SNOW LEVELS WILL DROP TO 3000 TO 3500 FEET TONIGHT. SNOW ACCUMULATIONS 1 TO 4 INCHES. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. A WINTER STORM WATCH IS CURRENTLY IN EFFECT FOR SATURDAY NIGHT INTO SUNDAY. ANOTHER SYSTEM SATURDAY NIGHT INTO SUNDAY WILL BRING ADDITIONAL RAIN AND SNOW. SNOW LEVELS AS LOW 2000 FEET ARE POSSIBLE IN TRINITY COUNTY. A PERIOD OF HEAVY RAIN ON MONDAY AND TUESDAY MAY BRING SMALL STREAM FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ003-192330- NORTH COAST INTERIOR- 330 PM PST FRI DEC 18 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SNOW LEVELS WILL DROP TO 3000 TO 3500 FEET TONIGHT. SNOW ACCUMULATIONS 1 TO 4 INCHES. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. ANOTHER SYSTEM SATURDAY NIGHT INTO SUNDAY WILL BRING ADDITIONAL RAIN AND SNOW. SNOW LEVELS AS LOW 2000 FEET ARE POSSIBLE IN TRINITY COUNTY WITH SNOW LEVELS TO 2500 FEET ON HUMBOLDT AND DEL NORTE COUNTY. A PERIOD OF HEAVY RAIN ON MONDAY AND TUESDAY MAY BRING SMALL STREAM FLOODING. MAIN STEM RIVER FLOODING IS ALSO POSSIBLE WITH THE BEST CHANCES HUMBOLDT AND DEL NORTE COUNTIES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ076-192330- MENDOCINO INTERIOR- 330 PM PST FRI DEC 18 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SNOW LEVELS WILL DROP TO 3500 FEET TONIGHT WITH SNOW ACCUMULATIONS OF 1 TO 3 INCHES POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. WET WEATHER WILL CONTINUE AT TIMES THROUGH EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 18, 6:10 PM PST | Special Weather Statement | EKA | Humboldt | 65 min |
| Dec 19, 2:36 AM PST | Gale Warning | EKA | 33 hr | |
| Dec 19, 8:00 AM PST | Winter Weather Advisory | EKA | 16 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.